International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 581-586
Eigenvalues of the negative Laplacian for arbitrary multiply connected domains
Mathematics Department, Faculty of Science, Zagazig University, Zagazig, Egypt
Received 6 October 1994; Revised 17 January 1995
Copyright © 1996 E. M. E. Zayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this paper is to derive some interesting asymptotic formulae for
spectra of arbitrary multiply connected bounded domains in two or three dimensions, linked with
variation of positive distinct functions entering the boundary conditions, using the spectral function
as . Further results may be obtained.